Volume 11, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Extending homeomorphisms of the circle to quasiconformal homeomorphisms of the disk

David Epstein and Vladimir Markovic

Geometry & Topology 11 (2007) 517–595
Bibliography
1 L V Ahlfors, Lectures on quasiconformal mappings, Manuscript prepared with the assistance of C J Earle, Jr., Van Nostrand Mathematical Studies 10 (1966) MR0200442
2 A Beurling, L Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956) 125 MR0086869
3 A Casson, D Jungreis, Convergence groups and Seifert fibered $3$-manifolds, Invent. Math. 118 (1994) 441 MR1296353
4 A Douady, C J Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986) 23 MR857678
5 D B A Epstein, Functors between tensored categories, Invent. Math. 1 (1966) 221 MR0213412
6 D B A Epstein, A Marden, V Markovic, Quasiconformal homeomorphisms and the convex hull boundary, Ann. of Math. $(2)$ 159 (2004) 305 MR2052356
7 D B A Epstein, W P Thurston, Transformation groups and natural bundles, Proc. London Math. Soc. (3) 38 (1979) 219 MR531161
8 D Gabai, Convergence groups are Fuchsian groups, Ann. of Math. $(2)$ 136 (1992) 447 MR1189862
9 F P Gardiner, D P Sullivan, Symmetric structures on a closed curve, Amer. J. Math. 114 (1992) 683 MR1175689
10 É Ghys, Prolongements des difféomorphismes de la sphère, Enseign. Math. $(2)$ 37 (1991) 45 MR1115743
11 J A Giblin, On the structure of homeomorphism groups, PhD thesis, University of Warwick (2007)
12 A Hinkkanen, Abelian and nondiscrete convergence groups on the circle, Trans. Amer. Math. Soc. 318 (1990) 87 MR1000145
13 A Hinkkanen, The structure of certain quasisymmetric groups, Mem. Amer. Math. Soc. 83 (1990) MR948926
14 S P Kerckhoff, The Nielsen realization problem, Ann. of Math. $(2)$ 117 (1983) 235 MR690845
15 B Knaster, C Kuratowski, Sur les ensembles connexes, Fund. Math. 2 (1922) 206
16 V Markovic, Realization of the mapping class group by homeomorphisms
17 V Markovic, Quasisymmetric groups, J. Amer. Math. Soc. 19 (2006) 673 MR2220103
18 J N Mather, Integrability in codimension $1$, Comment. Math. Helv. 48 (1973) 195 MR0356085
19 S Morita, Geometry of characteristic classes, Translations of Mathematical Monographs 199, Amer. Math. Soc. (2001) MR1826571
20 J F Plante, Subgroups of continuous groups acting differentiably on the half-line, Ann. Inst. Fourier (Grenoble) 34 (1984) 47 MR743621
21 D Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (Stony Brook, 1978)", Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 465 MR624833
22 T Tsuboi, On the foliated products of class $C^1$, Ann. of Math. $(2)$ 130 (1989) 227 MR1014925
23 P Tukia, On two-dimensional quasiconformal groups, Ann. Acad. Sci. Fenn. Ser. A I Math. 5 (1980) 73 MR595178
24 P Tukia, Homeomorphic conjugates of Fuchsian groups, J. Reine Angew. Math. 391 (1988) 1 MR961162